Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

Does the combined pill mask ALL menopause symptoms

(2 Posts)
ihateminecraft Sun 27-Dec-15 10:03:49

I'm 48 and on the combined pill (cilest). When I came off it for a while last year my periods were much closer together than when I last had natural periods and also very heavy so assumed perimenopause. I went back on the pill to lengthen my cycles. However, my withdrawal bleeds are still extremely heavy, although I do have fibroids. However, I've also started getting stiff legs. It's like I've done too much exercise and wears off once move around. Also get restless legs and a bit hot & sweaty at night.

So is it possible to have mild peri symptoms despite being on the pill?

Whatevva Mon 28-Dec-15 18:54:52

My periods reduced, I had dry bits, and night sweats on the pill the last four years. Also, a bit problem with oestrogen withdrawal headaches on the week off if I did not stay hydrated.

Good skin though smile.

Loads of periods when I came off it though sad

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now